skin-hair-icon
"my fair"cream is good or not?
"my fair" is good or not? I have black around neck and on forehead. If it is good,I want to start using the cream.
19842 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If you use it, it will cause all steorid related side effects on the face and this will result in steroid deformed face. Please don't use such steorid containing fairness creams. There are many reasons why your skin would turn dark. Sun tan, overweight, pigmentation disorders like acanthosis or melasma, nutritional deficiency etc are some conditions. Unless someone examines you, we cannot know the cause. Unless we find out the cause it is difficult and pointless to treat. Please call me or send photos with detailed history using online consult option for proper treatment.,
Answered
Flag this Answer
Flag this answer
4/6 people found this helpful
Was this answer helpful?

This question featured in :

How to become fair in one week Melacare for fairness Best way to get fair skin
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.